Alert archive / Iowa / Tornado Warnings in 2008

Tornado Warning 51, NWS Omaha, NE

June 11, 2008Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this tornado warning at Jun 11, 2008, 8:15 PM CDT for Pottawattamie County, Shelby County, Iowa. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2008, 8:15 PM CDT (01:15 UTC)
Expired
Jun 11, 2008, 8:33 PM CDT
In force
18 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon

Counties Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 100 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 2:52 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1641 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 120114 RRA
TOROAX
IAC155-165-120145-
/O.NEW.KOAX.TO.W.0051.080612T0115Z-080612T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
815 PM CDT WED JUN 11 2008

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME NORTHEASTERN POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST IOWA...

* UNTIL 845 PM CDT.

* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THE STORM WAS LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES NORTHEAST OF HARLAN TO HARLAN TO SHELBY...OR ALONG A
  LINE EXTENDING FROM 52 MILES NORTHEAST OF OMAHA TO 47 MILES
  NORTHEAST OF OMAHA TO 38 MILES NORTHEAST OF OMAHA...MOVING EAST AT
  31 MPH.

* THE LINE OF TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
  OF THE INDICATED COUNTIES...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4150 9548 4174 9551 4175 9510 4168 9509
      4161 9510 4161 9508 4150 9506
TIME...MOT...LOC 0115Z 263DEG 27KT 4174 9517 4163 9519
          4153 9532

$$

NIETFELD
2 follow-up statements
000 
WWUS53 KOAX 120128
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
827 PM CDT WED JUN 11 2008

IAC155-165-120145-
/O.CON.KOAX.TO.W.0051.000000T0000Z-080612T0145Z/
SHELBY IA-POTTAWATTAMIE IA-
827 PM CDT WED JUN 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EXTREME
NORTHEASTERN POTTAWATTAMIE AND SOUTHERN SHELBY COUNTIES...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
TORNADO.  THESE STORMS WAS LOCATED ALONG A LINE EXTENDING FROM 11
MILES EAST OF KIRKMAN TO 10 MILES SOUTHEAST OF HARLAN...OR ALONG A
LINE EXTENDING FROM 59 MILES NORTHEAST OF OMAHA TO 45 MILES NORTHEAST
OF OMAHA...MOVING EAST AT 34 MPH.

THE LINE OF TORNADO PRODUCING STORMS WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4150 9548 4174 9551 4175 9510 4168 9509
      4161 9510 4161 9508 4150 9506
TIME...MOT...LOC 0127Z 265DEG 29KT 4174 9503 4153 9518

$$

NIETFELD
000 
WWUS53 KOAX 120133
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
833 PM CDT WED JUN 11 2008

IAC155-165-120143-
/O.CAN.KOAX.TO.W.0051.000000T0000Z-080612T0145Z/
SHELBY IA-POTTAWATTAMIE IA-
833 PM CDT WED JUN 11 2008

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN POTTAWATTAMIE AND
SOUTHERN SHELBY COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN IOWA AND EASTERN NEBRASKA.

LAT...LON 4150 9548 4174 9551 4175 9510 4168 9509
      4161 9510 4161 9508 4150 9506
TIME...MOT...LOC 0133Z 263DEG 27KT 4176 9499 4165 9501
          4155 9514

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 11, 4:33 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 11, 4:33 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008

.DISCUSSION...

AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.

DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.

&&

.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.

VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
     069-079-080-090-091.

&&

DEE/BG
Hazardous weather outlook, Jun 11, 5:29 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
529 PM CDT WED JUN 11 2008

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-120300-
BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE-
HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA-
MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA-
RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON-
WASHINGTON-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT.

FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE
OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE
HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS
A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING.

A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE
FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE...
INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC
THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80
CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT
THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY
RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION
OF THE OUTLOOK AREA.

THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL
RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE
AREA UNTIL THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND
AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY
FLASH FLOODING REPORTS WOULD BE APPRECIATED.

NEZ011-012-016>018-030-031-120300-
ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE-
529 PM CDT WED JUN 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY.

DEE

In the hours before

Local storm report, Jun 11, 7:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
755 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          PLATTSMOUTH             41.01N 95.89W
06/11/2008                   CASS               NE   LAW ENFORCEMENT

            TORNADO ON GROUND JUST SOUTH OF HWY 66 NEAR PLATTE RIVER
            STATE PARK. RELAYED BY WFO LBF

&&

CR
Local storm report, Jun 11, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
756 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             LINCOLN                 40.82N 96.69W
06/11/2008  E0.75 INCH       LANCASTER          NE   TRAINED SPOTTER

            AT 66TH AND Y

&&

CR
Local storm report, Jun 11, 7:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
758 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     FLOOD            OMAHA                   41.26N 96.01W
06/11/2008                   DOUGLAS            NE   LAW ENFORCEMENT

            1 FT OF WATER OVER ROAD AT 214TH AND WEST MAPLE

&&

CR
Local storm report, Jun 11, 8:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
804 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     FLOOD            OMAHA                   41.26N 96.01W
06/11/2008                   DOUGLAS            NE   TRAINED SPOTTER

            6 TO 8 INCHES AT 168 AND NORTH AMES AVE.

&&

CR
Local storm report, Jun 11, 8:11 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
811 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     NON-TSTM WND GST PAPILLION               41.16N 96.04W
06/11/2008  M67 MPH          SARPY              NE   TRAINED SPOTTER

&&

CR
Local storm report, Jun 11, 8:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 PM CDT WED JUN 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             OMAHA                   41.26N 96.01W
06/11/2008  E1.00 INCH       DOUGLAS            NE   TRAINED SPOTTER

            AT 159 AND GILES

&&

CR

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:11 PM CDTTornado WarningOAXMonona12 min
Jun 11, 7:13 PM CDTTornado WarningOAXMills, Pottawattamie62 min
Jun 11, 7:16 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby29 min
Jun 11, 7:30 PM CDTTornado WarningOAXHarrison, Pottawattamie, Shelby30 min
Jun 11, 7:37 PM CDTSevere Thunderstorm WarningOAXHarrison, Shelby38 min
Jun 11, 7:39 PM CDTTornado WarningOAXHarrison, Shelby17 min
Jun 11, 7:47 PM CDTTornado WarningOAXHarrison, Pottawattamie, Shelby28 min
Jun 11, 8:02 PM CDTTornado WarningOAXShelby28 min
Jun 11, 8:09 PM CDTFlash Flood WarningOAXHarrison, Pottawattamie, Shelby3 hr
Jun 11, 8:13 PM CDTTornado WarningOAXFremont, Mills, Pottawattamie62 min
Jun 11, 8:53 PM CDTFlash Flood WarningOAXMills, Montgomery, Pottawattamie3 hr
Jun 11, 9:00 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie45 min
Jun 11, 9:06 PM CDTTornado WarningOAXFremont39 min
Jun 11, 9:07 PM CDTSevere Thunderstorm WarningOAXFremont, Mills, Pottawattamie38 min
Jun 11, 9:14 PM CDTTornado WarningOAXFremont, Mills, Montgomery, Page, Pottawattamie61 min
Jun 11, 9:32 PM CDTFlash Flood WarningOAXMontgomery, Pottawattamie6 hr
Jun 11, 10:08 PM CDTTornado WarningOAXMills, Montgomery, Pottawattamie37 min
Jun 11, 10:13 PM CDTFlash Flood WarningOAXFremont, Mills, Page3 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXPottawattamie22 hr
Jun 11, 10:42 PM CDTRiver Flood WarningOAXFremont46 hr
Jun 11, 10:52 PM CDTRiver Flood WarningOAXMontgomery45 hr
Jun 11, 11:10 PM CDTTornado WarningOAXFremont, Montgomery, Page50 min
Jun 11, 11:29 PM CDTFlash Flood WarningOAXPottawattamie4 hr
Jun 12, 1:45 AM CDTAreal Flood WarningOAXFremont, Mills69 hr
Jun 12, 2:20 AM CDTRiver Flood WarningOAXPage28 hr

Nearby

Tornado Warnings in Iowa, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.